# SDR IPXA2015060789901

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 12,358 hours, 4,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587666
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK 2R AFT OTBD FLOOR PANEL DENTED 14.5" LONG BY 1" DEEP,  FABRICATED A NEW FLOOR PANEL IAW EO B767-5320-9693H.
